# SDR 98ZZZX4223

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N405SB
- Make and model: Piper PA-28-161
- Aircraft serial: 287919139
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 6531904
- Condition: Cracked
- Location: Rt Mlg
- Part time: 7,411 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON BOTTOM TAB TO INSIDE OF STRUT LOCATED ON RIGHT MAIN LANDING GEAR.
